# SDR USAA2013122700010

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 19,431 hours, 6,317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: D5211025004099
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS AFTER TAKEOFF, DOOR 3L HANDLE APPEARS TO BE LOOSE.  TIGHTENED 3L DOOR SLIDE ARMING LEVER SCREW & NUT AS REQUIRED.  NO OTHER DISCREPANCIES NOTED AT THIS TIME, OPERATIONS CHECKED OK.
